# SDR UPS05844268

- Difficulty date: March 24, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 5754075502
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CRACKED CORNER FITTING IN C-PIT DOOR UPPER AFT CORNER.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-21, 51-1-21A, AND 51-1- 20D.
